MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S2 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S2 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient has a right sigma total knee, done ¿sometime in 2012¿ per surgeon.Pt was revised for pain, components were well fixed, surgeon converted to posterior stabilized femur component.The tibia component was retained and not removed.Doi: 2012.Dor: (b)(6) 2021.Right knee.

Brand Name
PFC SIGMARP CV TB/IN S2 12.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12471050
Report Number1818910-2021-20087
Device Sequence Number3821699
Product Code NJL
UDI-Device Identifier10603295240587
UDI-Public10603295240587
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2012
Device Catalogue Number962012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMARP CV TB/IN S2 12.5; SIG C/R POROCOAT FEM RT SZ 2
Outcome Attributed to Adverse Event Required Intervention;